注册
基本信息

 

 

尤波 (副教授、硕导)

 

西安交通大学数学与统计学院

北五楼417

 

陕西省西安市咸宁西路28        

电话:029-82665685

邮箱:youb2013@xjtu.edu.cn

邮编:710049

 

 

 

 

 

 

 

学习、工作经历


[2016.05 - 0000.00] 西安交通大学数学与统计学院 / 副教授

[2014.09 - 2015.09] 佛罗里达州立大学数学系 / 访问学者 / 合作导师:Professor Xiaoming Wang

[2013.03 - 2016.04] 西安交通大学数学与统计学院 / 助理教授

[2012.12 - 2016.06] 西安交通大学数学与统计学院 / 博士后 / 合作导师:侯延仁教授

 

[2007.09 - 2012.12] 理学博士 / 兰州大学数学与统计学院 / 导师:钟承奎教授

[2003.09 - 2007.06] 理学学士 / 兰州大学数学与统计学院基地班

 

 

研究经历

[研究兴趣]

 

偏微分方程 (解的适定性、正则性、长时间渐近性态)

非线性泛函分析与无穷维动力系统 (吸引子、分歧、肿瘤生长模型中的应用)

 

 

[科研项目]

 

 

[2019.01 - 2022.12] 国家自然科学基金 (53万 / 一类趋化与主动传输作用下肿瘤生长扩散界面模型的动力学行为研究)

[2018.01 - 2019.12] 陕西省自然科学基金 (5万 / 层列型液晶流Ericksen-Leslie方程组动力学的研究)

[2018.01 - 2020.12] 西安交通大学基本科研业务费 (15万 / 肿瘤生长扩散界面模型的动力学行为)                      

[2015.01 - 2017.12] 国家自然科学基金 (22万 / 大尺度大气海洋本原方程组的长时间行为)               

[2015.01 - 2016.12] 陕西省自然科学基金 (2万 / 三维大尺度海洋环流的行星地转方程组的长时间行为)     

[2013.12 - 2015.12] 博士后基金 (5万 / 关于大尺度大气本原方程组的研究)                                                  

教学经历

 

[本科生授课]

 

[2018 - 2019秋] 偏微分方程 (数学专业第5学期, 主讲, 64课时)

[2018 - 2019秋] 数学物理方法 (能动专业第5学期, 主讲, 32课时)


 

[研究生授课]

 

 

[2018 - 2019秋] 非线性分析 (数学专业研究生学位课, 主讲, 36课时)

[2018 - 2019秋] 椭圆与抛物方程 (主讲, 36课时) 

[2017 - 2018秋] 椭圆与抛物方程 (主讲, 40课时)

[2016 - 2017秋] 椭圆与抛物方程 (主讲, 40课时)

[2015 - 2016秋] 椭圆与抛物方程 (主讲, 40课时)

[2013 - 2014秋] Sobolev空间与偏微分方程的L^2理论 (主讲, 40课时)

[2013 - 2014秋] 椭圆与抛物方程 (主讲, 40课时)

[2012 - 2013春] 近世代数 (辅导, 48课时)

Publications

[26] S. C. Pei, Y. R. Hou, B. You, A linearly second-order energy stable scheme for the phase field crystal model. Applied Numerical Mathematics. 140 (2019) 134-164.

 

[25] B. You, F. Li, Optimal distributed control of the Cahn-Hilliard-Brinkman system with regular potential. Nonlinear Analysis. 182 (2019) 226-247.

 

[24] B. You, Pullback exponential attractors for the viscous Cahn-Hilliard-Navier-Stokes system with dynamic boundary conditions. Journal of Mathematical Analysis and Applications, Accepted.

 

[23] Q. Li, L. Q. Mei, B. You, A second-order, uniquely solvable, energy stable BDF numerical scheme for the phase field crystal model. Applied Numerical Mathematics. 134 (2018) 46-65.

 

[22] B. You*, F. Li, Global attractor of the three dimensional primitive equations of large-scale ocean and atmosphere dynamics. Zeitschrift fur angewandte Mathematik und Physik. 69(5) (2018) 114.

 

[21] B. You*, Global attractor of the Cahn-Hilliard-Navier-Stokes system with moving contact lines. Communications on Pure and Applied Analysis. 18(5) (2019) 2283-3398.

 

[20] F. Li, B. You*, Random attractor for the stochastic Cahn–Hilliard–Navier–Stokes system with small additive noise. Stochastic Analysis and Applications. 36(3) (2018) 546-559.


[19]  F. Li, B. You*, Y. Xu, Dynamics of weak solutions for the three dimensional Navier-Stokes equations with nonlinear damping. Discrete and Continuous Dynamical System
s-B. 23(10) (2018) 4267-4284.

.

 

[18] B. You, F. Li, C. Zhang, Finite dimensional global attractor of the Cahn-Hilliard-Navier-Stokes system with dynamic boundary conditions. Communications in Mathematical Sciences. 16(1) (2018) 53-76.

 

[17] F. Li, B. You*, C. K. Zhong, Multiple equilibrium points in global attractors for some p-Laplacian equations. Applicable Analysis. 97(9) (2018) 1591-1599.

 

[16] B. You*, The existence of a random attractor for the three dimensional damped Navier-Stokes equations with additive noise. Stochastic Analysis and Applications. 35(4) (2017) 691-700.

 

[15] B. You*, Random attractors for the three-dimensional stochastical planetary geostrophic equations of large-scale ocean circulation.  Stochastics:An International Journal of Probability and Stochastic Processes. 89(5) (2017) 766-785.

 

[14] J. Zhang, C. K. Zhong, B. You*, The existence of multiple equilibrium points in global attractors for some symmetric dynamical systems II. Nonlinear Analysis: Real World Applications. 36 (2017) 44-55.

 

[13]  B. You*, F. Li, Pullback attractors of the two-dimensional non-autonomous simplified Ericksen-Leslie system for nematic liquid crystal flows. Zeitschrift fur angewandte Mathematik und physik. 67(4) (2016) 1-20.

 

[12] B. You*, F. Li,Random attractor for the three-dimensional planetary geostrophic equations of large-scale ocean circulation with small multiplicative noise.  Stochastic Analysis and Applications. 34(2) (2016) 278-292.

 

[11]  B. You*, F. Li,Well-posedness and global attractor of the Cahn-Hilliard-Brinkman system with dynamic boundary conditions.  Dynamics of Partial Differential Equations. 13(1) (2016) 75-90.

 

[10] F. Li*, C. K. Zhong, B. You, Finite-dimensional global attractor of the Cahn–Hilliard–Brinkman system.  Journal of Mathematical Analysis and Applications. 434 (2016) 599-616.

 

[9] B. You*, F. Li, The existence of a pullback attractor for the three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation. Nonlinear Analysis: Theory, Methods and Applications. 112 (2015) 118-128.

 

[8] F. Li, B. You*, Pullback attractors for the non-autonomous complex Ginzburg-Landau type equation with p-Laplacian. Nonlinear Analysis: Modelling and Control. 20(2) (2015) 233-248.


[7] F. Li, B. You*, Global attractors for the complex Ginzburg–Landau equation. Journal of Mathematical Analysis and Applications. 415 (2014) 14-24.

 

[6] B. You*, C. K. Zhong, F. Li, Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation. Discrete and Continuous Dynamical Systems-B. 19(4) (2014) 1213-1226.
 
[5] B. You*, Y. R. Hou, F. Li, J. P. Jiang, Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with p-Laplacian. Discrete and Continuous Dynamical Systems-B. 19(6) (2014) 1801-1814.
 

[4] B. You*, F. Li, Pullback attractor for the non-autonomous p-Laplacian equations with dynamic flux boundary conditions. Electronic Journal of Differential Equations. 2014(74) (2014) 1-11.

 

[3] B. You ,F. Li*, C. K. Zhong, The existence of multiple equilibrium points in a global attractor for some p-Laplacian equation. Journal of Mathematical Analysis and Applications. 418 (2014) 626-637.
 
[2] C. K. Zhong, B. You*, R. Yang, The existence of multiple equilibrium points in global attractor for some symmetric dynamical systems. Nonlinear Analysis: Real World Applications. 19 (2014) 31-44.
 

[1] B. You*, C. K. Zhong, Global attractors for p-Laplacian equations with dynamic flux boundary conditions. Advanced Nonlinear Studies.13 (2013)  391–410.

版权所有:西安交通大学 站点设计:网络信息中心 陕ICP备05001571号 IPhone版本下载 IPhone版本下载    Android版本下载 Android版本下载
欢迎您访问我们的网站,您是第 位访客
推荐分辨率1024*768以上 推荐浏览器IE7 Fifefox 以上